Alert archive / Alabama / Freeze Warnings in 2022

Freeze Warning 4, NWS Mobile, AL

October 19, 202212 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Oct 19, 2022, 3:26 AM CDT for 12 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 20, 2022, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2022, 3:26 AM CDT (08:26 UTC)
In effect from
Oct 20, 2022, 1:00 AM CDT
Expired
Oct 20, 2022, 8:00 AM CDT
In force
7 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2422 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WWUS74 KMOB 190826
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
326 AM CDT Wed Oct 19 2022

ALZ051>058-MSZ067-075-076-191630-
/O.UPG.KMOB.FZ.A.0003.221020T0600Z-221020T1300Z/
/O.NEW.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
326 AM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 30. For the second Freeze Warning, sub-freezing 
  temperatures as low as 31 expected.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...For the first Freeze Warning, until 8 AM CDT this 
  morning. For the second Freeze Warning, from 1 AM to 8 AM CDT 
  Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ059-261-262-MSZ078-079-191630-
/O.NEW.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/
Escambia-Mobile Inland-Baldwin Inland-Stone-George-
Including the cities of Atmore, Brewton, Flomaton, Citronelle, 
Saraland, Stockton, Wiggins, and Lucedale
326 AM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 31. For the second Freeze Warning, sub-freezing 
  temperatures as low as 31 expected.

* WHERE...In Alabama, Escambia, Mobile Inland and Baldwin Inland 
  Counties. In Mississippi, Stone and George Counties.

* WHEN...For the first Freeze Warning, until 8 AM CDT this 
  morning. For the second Freeze Warning, from 1 AM to 8 AM CDT 
  Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ060-263-264-FLZ201-203-205-191630-
/O.NEW.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/
Covington-Mobile Central-Baldwin Central-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-
Including the cities of Andalusia, Opp, Mobile, Prichard, 
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Century, Molino, Walnut Hill, Jay, Milton, and Crestview
326 AM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 32. For the Frost Advisory, temperatures as low as 33 
  will result in frost formation.

* WHERE...In Alabama, Covington, Mobile Central and Baldwin 
  Central Counties. In Florida, Escambia Inland, Santa Rosa 
  Inland and Okaloosa Inland Counties.

* WHEN...For the Freeze Warning, until 8 AM CDT this morning. 
  For the Frost Advisory, from 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
116 
WWUS74 KMOB 191307
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
807 AM CDT Wed Oct 19 2022

ALZ051>059-261-262-MSZ067-075-076-078-079-192200-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/
/O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-Stone-
George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Citronelle, Saraland, Stockton, Waynesboro, 
Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, 
and Lucedale
807 AM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ060-263-264-FLZ201-203-205-192200-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/
/O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
Covington-Mobile Central-Baldwin Central-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-
Including the cities of Andalusia, Opp, Mobile, Prichard, 
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Century, Molino, Walnut Hill, Jay, Milton, and Crestview
807 AM CDT Wed Oct 19 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Alabama, Covington, Mobile Central and Baldwin 
  Central Counties. In Florida, Escambia Inland, Santa Rosa 
  Inland and Okaloosa Inland Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
045 
WWUS74 KMOB 191916
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
216 PM CDT Wed Oct 19 2022

ALZ060-200400-
/O.UPG.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
/O.EXA.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
Covington-
Including the cities of Andalusia and Opp
216 PM CDT Wed Oct 19 2022

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 32 degrees expected.

* WHERE...Covington County.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ051>059-261-262-MSZ067-075-076-078-079-200400-
/O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-Stone-
George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Citronelle, Saraland, Stockton, Waynesboro, 
Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, 
and Lucedale
216 PM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ263-264-FLZ201-203-205-200400-
/O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, 
Walnut Hill, Jay, Milton, and Crestview
216 PM CDT Wed Oct 19 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Temperatures as low as 32 degrees will result in frost 
  formation.

* WHERE...In Alabama, Mobile Central and Baldwin Central 
  Counties. In Florida, Escambia Inland, Santa Rosa Inland and 
  Okaloosa Inland Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
081 
WWUS74 KMOB 200243
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
943 PM CDT Wed Oct 19 2022

ALZ051>060-261-262-MSZ067-075-076-078-079-201100-
/O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-
Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
943 PM CDT Wed Oct 19 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ263-264-FLZ201-203-205-201100-
/O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, 
Walnut Hill, Jay, Milton, and Crestview
943 PM CDT Wed Oct 19 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Temperatures as low as 32 degrees will result in frost 
  formation.

* WHERE...In Alabama, Mobile Central and Baldwin Central 
  Counties. In Florida, Escambia Inland, Santa Rosa Inland and 
  Okaloosa Inland Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
082 
WWUS74 KMOB 200504
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1204 AM CDT Thu Oct 20 2022

ALZ051>060-261-262-MSZ067-075-076-078-079-201300-
/O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-
Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
1204 AM CDT Thu Oct 20 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ263-264-FLZ201-203-205-201300-
/O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, 
Walnut Hill, Jay, Milton, and Crestview
1204 AM CDT Thu Oct 20 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 32 degrees will result in frost 
  formation.

* WHERE...In Alabama, Mobile Central and Baldwin Central 
  Counties. In Florida, Escambia Inland, Santa Rosa Inland and 
  Okaloosa Inland Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Oct 19, 12:00 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Oct 19, 12:00 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1200 AM CDT Wed Oct 19 2022

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Tue Oct 18 2022

VFR conditions will prevail through the next 24 hours. /13

&&

PREV DISCUSSION... /issued 427 PM CDT Tue Oct 18 2022/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Wednesday)
Issued at 424 PM CDT Tue Oct 18 2022

Upper level troughing continues to dig into the region through
Wednesday as a dry, cold air continues to infiltrate the region. A
record cold airmass is expected tonight for most areas as winds
begin to relax some (particularly over interior areas) and the
boundary layer is allowed to decouple. Low temperatures will
likely fall to near 30 degrees for most interior locations, with
lower to middle 30's along the immediate coast. The main caveat to
the low forecast is if winds can remain high enough to prevent a
full decoupling of the boundary layer they may verify a degree or
two higher than forecast. The greatest uncertainty with that is
across coastal counties. Despite this, opted to continue to hedge
on winds relaxing enough, and the official low forecast is well in
line with the Euro/GFS/NAM MOS guidance. With the expected sub-
freezing temperatures, a Freeze Warning remains in effect for
overnight tonight through Wednesday morning. In addition to the
freeze, as winds relax expect areas of frost to develop,
potentially widespread over interior locations of southeastern
Mississippi and southwestern Alabama.

Notable Low Temperature Records for Wednesday morning:

Mobile (KMOB):

Record:   38 degrees set the morning of October 19th, 1989.
Forecast: 33 degrees.

Pensacola (KPNS):

Record:   39 degrees set the morning of October 19th, 1989.
Forecast: 39 degrees.

Wednesday will be fairly similar to today, just with less wind.
Expect highs to top out in the upper 50's to near 60 over the
interior, with lower to middle 60's nearer the coast. /25 /22

SHORT TERM...
(Wednesday night through Friday night)
Issued at 424 PM CDT Tue Oct 18 2022

No rain expected. Chilly and potentially frosty from midweek,
with temperatures moderating through late week.

The upper stout level trough over the eastern CONUS will
gradually shift east and become more diffuse by Friday night. A
weak ridge will progress over the ArkLaTex region by this point
and be on our doorstep by the end of the short term. Meanwhile,
high pressure is forecast to be located over the ArkLaTex region,
eastern Texas, and into the Deep South midweek, then shift east
over the east coast and down into the Deep South by late week. Dry
conditions will persist, with model precipitable water values
remaining well under an inch. However, moisture will steadily
increase a bit through late week and into the extended period.
Forecast dewpoints will slowly increase from being in the 20s
Wednesday night to ranging from 40s to 50s by Friday night.

In terms of sensible weather, no rain is expected. Areas of frost
are possible Wednesday night for most areas except for near the
coast, and then again over south-central Alabama and portions of
interior southwest Alabama and the western Florida Panhandle. It
will be chilly to start, but temperatures will gradually moderate
through late week. High temperatures are expected to top out in
the mid to upper 60s Thursday afternoon, then warm into the lower
to mid 70s on Friday. Portions of southeast Mississippi may see
high sin the upper 70s. We are still anticipating very cold low
temperatures Wednesday night, in the lower 30s generally north of
I-10 and in the mid 30s to lower 40s south. A Freeze Watch remains
in effect Wednesday night for interior southeast Mississippi,
interior southwest Alabama, and portions of south-central Alabama.
This may be adjusted in the next couple of forecast updates
depending on how low temperatures get tonight. Lows Thursday night
will again be cold, but only drop into the mid 30s to lower 40s
north of I-10. South of I-10, expecting lows in the mid to upper
40s. By Friday night, expect lows in the 40s over most inland
locations and in the lower to mid 50s closer to the coast. /26

LONG TERM...
(Saturday through Tuesday)
Issued at 424 PM CDT Tue Oct 18 2022

Temperatures moderate, then we could have another chance at rain
early next week.

As the aforementioned upper trough shifts over the east coast and
weak ridging moves over the Deep South through late week, model
guidance indicated that a closed low will form off the coast of
Georgia and Florida on Saturday. This feature will then move up
the east coast through early next week and weaken as it does.
Meanwhile, upper ridging will maintain its hold over the region
through the weekend. By early next week, model solutions are in a
fair amount of disagreement regarding an incoming trough from the
west. At the surface, high pressure will continue, but begin to be
pushed eastward on Tuesday by an incoming cold front moving over
the central CONUS.

A dry forecast persists through the weekend, but moisture
gradually increases through the period and rain chances may return
early next week. Due to model uncertainty, stuck close to the
blended guidance for now with slight chance PoPs on Tuesday, but
this will be monitored. As for temperatures, highs will begin in
the mid to upper 70s on Saturday, but increase slightly to be in
the upper 70s to lower 80s by Sunday. This will then persist
through early next week. Low temperatures are also expected to
increase. Saturday night lows are likely to drop into the mid 40s
to lower 50s inland and lower to mid 50s at the coast.
Anticipating mid 50s to lower 60s inland and lower to mid 60s at
the coast by Monday night. /26

MARINE...
Issued at 424 PM CDT Tue Oct 18 2022

Moderate to strong offshore flow prevails through Wednesday
morning as high pressure builds in the wake of the cold front. A
Small Craft Advisory remains in effect for the Gulf marine zones
out 60 nm and also for Mobile Bay, the Mississippi Sound, and the
Pensacola Bay System until 10 AM Wednesday morning for northerly
winds of 20-25 knots and some gusts up to around 30 knots. Seas
will remain elevated from 3 to 6 feet over the Gulf waters. Small
craft should exercise caution over the remaining bays and
protected waters. /25 /22

FIRE...
Issued at 511 AM CDT Tue Oct 18 2022

Anomalously dry conditions will continue to affect the region
through Thursday afternoon. Currently, relative humidity values
have dropped into the 20 percent range for most areas, with a few
spots observing values in the upper teens. Relative humidity in
the 15 to 25% range is then anticipated Wednesday afternoon and 20
to 30% Thursday afternoon, with higher values at the coast. The
combination of dry fuels, very low afternoon relative humidities,
and winds around 15 mph (gusts to around 20 to 25 mph) will lead
to extreme fire behavior today. A Red Flag Warning remains in
effect until 7PM CDT this evening for southern Mobile and Baldwin
counties in Alabama, portions of south-central Alabama, as well as
the western Florida Panhandle. As for Wednesday and Thursday,
winds are not expected to be as elevated and Red Flag criteria
will likely not be met. However, low relative humidities and dry
fuels will persist, resulting in continued fire weather concerns.
Any fires that develop will likely spread rapidly. Outdoor burning
is not recommended! /26

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      33  65  34  69  42  76  50  78 /   0   0   0   0   0   0   0   0
Pensacola   39  66  41  67  47  74  53  77 /   0   0   0   0   0   0   0   0
Destin      44  68  48  66  51  72  56  76 /   0   0   0   0   0   0   0   0
Evergreen   30  62  32  67  37  75  44  78 /   0   0   0   0   0   0   0   0
Waynesboro  29  60  31  66  37  75  46  77 /   0   0   0   0   0   0   0   0
Camden      29  59  30  66  36  75  43  77 /   0   0   0   0   0   0   0   0
Crestview   31  64  30  68  38  75  45  79 /   0   0   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning until 8 AM CDT Wednesday for ALZ051>060-261>264.

     Freeze Watch from late Wednesday night through Thursday morning
     for ALZ051>058.

FL...Freeze Warning until 8 AM CDT Wednesday for FLZ201-203-205.

MS...Freeze Warning until 8 AM CDT Wednesday for MSZ067-075-076-078-
     079.

     Freeze Watch from late Wednesday night through Thursday morning
     for MSZ067-075-076.

GM...Small Craft Advisory until 10 AM CDT Wednesday for GMZ630>632-
     634-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 3:26 AM CDTFrost AdvisoryMOBBaldwin, Covington, Mobile29 hr

Nearby

Freeze Warnings in Alabama, 2022Freeze Warnings in Mississippi, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.